# SDR AALA201608109024

- Difficulty date: August 5, 2016
- Submitted: August 11, 2016
- Operation: Air carrier
- Aircraft: N961UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000183
- Aircraft time: 19,908 hours, 14,122 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Connecting Rod
- Part number: 17068023901
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER DOOR,  DOOR CONTROL TO ARMING LEVER CONNECTING ROD HAS CHAFE DAMAGE.  REPLACED THE CONNECTING ROD AND ACCOMPLISHED A SATISFACTORY OPS CHECKED IAW AMM 52-12-40-020-002-A AND 52-12-40-420-005-A.
